accidentallyturians:

darkestelemental616:

I ACTUALLY KNOW EXACTLY HOW THIS HAPPENED.

When typing up the instructions, the pharmacist or technician was probably using shorthand in the computer, which automatically translates into text a patient can understand. The shorthand for this would have originally been ‘2 pfs po q4h prn hs’, where ‘prn’ stands for ‘as needed’. And there was a typo, so ‘prn’ became ‘pr’, which stands for ‘per rectum’ (aka rectally). I’ve done this myself on accident with ‘diabetes’ (DIAB) and ‘diarrhea’ (DIA), as well as prn and pr. 

…And that was your medical jargon lesson for the day, kiddies.

smol inhal

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s